Subspaces of analytic functions that are invariant with respect to the multiple-differentiation operator
Matematičeskie zametki, Tome 40 (1986) no. 5, pp. 635-639
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_5_a7,
author = {S. G. Merzlyakov},
title = {Subspaces of analytic functions that are invariant with respect to the multiple-differentiation operator},
journal = {Matemati\v{c}eskie zametki},
pages = {635--639},
year = {1986},
volume = {40},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_5_a7/}
}
TY - JOUR AU - S. G. Merzlyakov TI - Subspaces of analytic functions that are invariant with respect to the multiple-differentiation operator JO - Matematičeskie zametki PY - 1986 SP - 635 EP - 639 VL - 40 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1986_40_5_a7/ LA - ru ID - MZM_1986_40_5_a7 ER -
S. G. Merzlyakov. Subspaces of analytic functions that are invariant with respect to the multiple-differentiation operator. Matematičeskie zametki, Tome 40 (1986) no. 5, pp. 635-639. http://geodesic.mathdoc.fr/item/MZM_1986_40_5_a7/